Alert archive / Texas / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 28, NWS Austin/San Antonio, TX

March 26, 2007Medina County, Uvalde County, Zavala County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Mar 26, 2007, 1:45 PM CDT for Medina County, Uvalde County, Zavala County, Texas. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 26, 2007, 1:45 PM CDT (18:45 UTC)
Expired
Mar 26, 2007, 2:15 PM CDT
In force
30 min
Issued by
NWS Austin/San Antonio, TX
Area
Counties, with a storm outline in the text

Counties Medina County, TX, Uvalde County, TX, Zavala County, TX

The radar

The Laughlin AFB radar (KDFX), 90 km from the middle of the area, began a volume at 18:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDRT), launched 12:00Z, 6.8 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2007-03-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2007-03-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -147 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
766 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
-147 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KEWX 261845
SVREWX
TXC325-463-507-261915-
/O.NEW.KEWX.SV.W.0028.070326T1845Z-070326T1915Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
145 PM CDT MON MAR 26 2007

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR THE FOLLOWING COUNTIES...
  MEDINA
  UVALDE
  ZAVALA

* UNTIL 215 PM CDT

* AT 137 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
  DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR BATESVILLE...AND MOVING NORTHEAST AT 20 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE SABINAL...HONDO AND DHANIS

LAT...LON 2939 9927 2936 9917 2935 9916 2911 9930
      2909 9942 2890 9942 2885 9945 2891 9964
      2943 9943 2944 9940

$$
3 follow-up statements
000 
WWUS54 KEWX 261853
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
153 PM CDT MON MAR 26 2007

TXC325-463-507-261915-
/O.CON.KEWX.SV.W.0028.000000T0000Z-070326T1915Z/
MEDINA TX-UVALDE TX-ZAVALA TX-
153 PM CDT MON MAR 26 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR ZAVALA...UVALDE AND MEDINA COUNTIES...

AT 147 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 8
MILES NORTHEAST OF BATESVILLE...MOVING NORTHEAST AT 20 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE DHANIS

LAT...LON 2939 9927 2936 9917 2935 9916 2911 9930
      2909 9942 2890 9942 2885 9945 2891 9964
      2943 9943 2944 9940

$$
000 
WWUS54 KEWX 261903
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
203 PM CDT MON MAR 26 2007

TXC325-463-507-261915-
/O.CON.KEWX.SV.W.0028.000000T0000Z-070326T1915Z/
MEDINA TX-UVALDE TX-ZAVALA TX-
203 PM CDT MON MAR 26 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR ZAVALA...UVALDE AND MEDINA COUNTIES...

AT 154 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 17
MILES SOUTHWEST OF DHANIS...OR ABOUT 17 MILES NORTHEAST OF
BATESVILLE...MOVING NORTHEAST AT 20 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTIUES.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 2939 9927 2936 9917 2935 9916 2911 9930
      2909 9942 2890 9942 2885 9945 2891 9964
      2943 9943 2944 9940

$$
000 
WWUS54 KEWX 261911
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
210 PM CDT MON MAR 26 2007

TXC463-507-261920-
/O.EXP.KEWX.SV.W.0028.000000T0000Z-070326T1915Z/
UVALDE TX-ZAVALA TX-
210 PM CDT MON MAR 26 2007

...THE SEVERE THUNDERSTORM WARNING FOR ZAVALA AND UVALDE 
COUNTIES EXPIRES AT 215 PM CDT...

THE WARNING WILL BE ALLOWED TO EXPIRE. THE SEVERE THUNDERSTORM HAS
MOVED NORTHEAST INTO MEDINA COUNTY. 

LAT...LON 2939 9927 2936 9917 2935 9916 2911 9930
      2909 9942 2890 9942 2885 9945 2891 9964
      2943 9943 2944 9940

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 12:53 PM CDT, 52 minutes earlier.

Area forecast discussion, Mar 26, 12:53 PM CDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1253 PM CDT MON MAR 26 2007

.AVIATION...
AREAS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE THE REMAINDER OF
THIS AFTERNOON AND THROUGH MUCH OF TONIGHT, BEFORE MOVING OFF TO
THE EAST AS THE UPPER TROUGH MOVES EAST OF THE AREA. MVFR CIGS AND
VSBYS WILL PREVAIL IN AND AROUND RAIN AREAS WITH VFR CIGS
ELSEWHERE. SLY WINDS 15 TO 30 KTS WILL PREVAIL ACROSS EASTERN
AREAS THIS EVENING, OTHERWISE S TO SE AT 5 TO 10 KTS.

&&

.PREV DISCUSSION... /ISSUED 1119 AM CDT MON MAR 26 2007/

UPDATE...
CONSIDERING THE ACTIVITY ON THE RADAR, THE LATE MORNING UPDATE HAD
SURPRISINGLY FEW CHANGES, WITH MOST APPLIED TO WINDS AND QPF
TRENDS. THUNDERSTORM TRENDS ARE FINALLY SHOWING THE FEATURES
SUPPORTIVE OF STORM ROTATION, WHILE HIGH PW AMOUNTS WILL CONTINUE
TO HOLD BACK HAIL AND HIGH WIND THREATS UNTIL LATER TODAY. DRIER
AIR ENTRAINMENT INTO THE WESTERN AREAS IS EXPECTED TO TRIGGER
STORMS IN A MORE FAVORABLE ENVIRONMENT FOR HAIL AND HIGH WINDS, AS
MID LEVEL WESTERLIES INCREASE AT THE BASE OF THE EJECTING UPPER
LOW. THERE IS A GOOD CHANCE THAT THE STRONGEST RAINFALL RATES
WILL EXIT THE FORECAST AREA BY MIDNIGHT WITH ONLY SCATTERED
SHOWERS AND ISOLATED THUNDERSTORMS AFTER MIDNIGHT. THUS THE FFA
EXPIRATION TIME LOOKS GOOD FOR NOW.

PREV DISCUSSION... /ISSUED 611 AM CDT MON MAR 26 2007/

AVIATION...
CIGS 1 TO 2 THSD FT WITH OCNL SHOWERS AND THUNDERSTORMS
IS EXPECTED THRU 18Z.  VSBYS WILL BE 1 TO 3 MILES IN PERIODS
OF HEAVY RAIN.  AFTER 18Z CIGS BECOMING 3 TO 5 THSD FT WEST
OF A LLANO TO HONDO TO CARRIZO SPRINGS LINE...WHILE CIGS
1 TO 2 THSD FT CONTINUE TO THE EAST AFFECTING KAUS...KHYI
AND KSAT.  OCCASIONAL SHOWERS AND THUNDERSTORMS WILL CONTINUE
AFTER 18Z...WITH VSBYS AOB 3 MILES IN RAIN. CONDITIONS
BECOMING CIGS AROUND 10 THSD BKN VCNTY KDRT TO CIGS 5 TO
10 THSD FT...WITH WDLY SCT SHOWERS OR THUNDERSTORMS...EAST
OF A LLANO TO HONDO TO PEARSALL LINE AFTER 00Z.  BY 06Z
CONDITIONS ARE FORECAST TO BE SCATTERED CLOUDS ABOVE 10
THSD FT FROM DEL RIO TO HONDO...WHILE CIGS 10 THSD BKN
VARIABLE SCT DEVELOP FROM SAN ANTONIO TO AUSTIN.  CIGS
AFTER 09Z MAY REFORM AROUND THE 1 TO 2 THSD FT LEVEL
ALONG AND EAST OF IH35.

PREV DISCUSSION... /ISSUED 302 AM CDT MON MAR 26 2007/

DISCUSSION...
HEAVY RAIN EVENT WELL UNDER WAY OVER VAL VERDE COUNTY. THE UPPER
LOW IS ROTATING EASTWARD AT 20 KTS. A DRY SLOT IS PUNCHING ITS WAY
AROUND THE BACKSIDE OF THE UPPER LOW INTO THE WESTERN COUNTIES.
CONVECTION HAS CHANGED APPEARANCE FROM BROAD TRAINING ECHOES TO A
SOLID LINE OF THUNDERSTORMS WITH PERIPHERAL SHOWERS MERGING WITH
THE LINE. SOME BOWING IS SEEN ON RADAR UNDER THE 300MB JET. THE
WHOLE AREA WILL TRANSLATE EAST TODAY, MOVING INTO THE SOUPY
AIRMASS WITH P.W.S IN THE 1.5 RANGE. EXPECTING OVERALL RAINFALL
TO RUN NO LESS THAN 3/4 INCH AND AS MUCH AS 6 INCHES IN THE
WESTERN SECTIONS. ON THAT BASIS, I HAVE PLACED ALL OF THE CWA
UNDER A FLASH FLOOD WATCH. ONCE THIS LOW EXITS THE AREA TUESDAY, A
WEAK UPPER RIDGE DEVELOPS. HOWEVER, ANOTHER DIGGING TROUGH MOVES
INTO THE CENTRAL ROCKIES AND KEEPS THE WINDS OUT OF THE SOUTHEAST.
THE HIGH P.W.S REMAIN IN TACT AS THE SUBTROPICAL MOIST PLUME
REPOSITIONS ITSELF BACK THROUGH CENTRAL TEXAS THURSDAY. LOCALLY
HEAVY RAINS MAY RETURN BY THEN. THE UPPER LOW LIFTS NORTHEAST
FRIDAY, LEAVING US IN A NEAR ZONAL FLOW PATTERN FOR THE WEEKEND.

TEMPERATURES TODAY WILL BE RAIN DEPENDENT. OTHERWISE TEMPS WILL
CONTINUE TO RUN ABOVE NORMAL. WHEN THE NEXT COLD FRONT PASSES
THROUGH OVER THE WEEKEND, TEMPS WILL RETURN TO NORMAL.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              72  64  81  65  80 /  90  90  40  -   -
AUSTIN BERGSTROM INTL AIRPORT  72  64  81  61  79 /  90  90  40  -   -
DEL RIO INTL AIRPORT           72  59  86  66  82 /  90  20  10  -   -
SAN ANTONIO INTL AIRPORT       73  63  83  66  79 /  90  80  20  -   -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING
ZONES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...
CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO...
GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...
KINNEY...LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS...
UVALDE...VAL VERDE...WILLIAMSON...WILSON...ZAVALA.

&&

18/04
Hazardous weather outlook, Mar 26, 3:15 AM CDT, 10 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
315 AM CDT MON MAR 26 2007

TXZ171>173-183>194-202>209-217>225-228-271100-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
315 AM CDT MON MAR 26 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT
A FLASH FLOOD WATCH IS IN EFFECT THROUGH THIS EVENING.
SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN WILL MOVE ACROSS
THE AREA FROM THE WEST TODAY...PRODUCING WIDESPREAD RAINS.
LOCALLY HEAVY RAIN IS POSSIBLE...AND WILL CAUSE FLOODING
AT LOW WATER CROSSINGS AND IN LOW LYING AREAS.  IN ADDITION...
DAMAGING WIND GUSTS AND LARGE HAIL MAY DEVELOP FROM THE
STRONGER THUNDERSTORMS.

AS THE STORM SYSTEM ALOFT MOVES OVER THE AREA THIS EVENING...
THERE WILL STILL BE A CHANCE FOR SHOWERS AND THUNDERSTORMS.
LOCALLY HEAVY RAIN IS POSSIBLE.  SOME OF THE THUNDERSTORMS MAY BE
SEVERE...WITH DAMAGING WIND GUSTS AND LARGE HAIL. AS THE STORM
SYSTEM MOVES EAST TONIGHT...THE CHANCE OF SHOWERS AND
THUNDERSTORMS WILL DIMINISH FROM THE WEST TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
THERE IS A GOOD CHANCE OF SHOWERS AND THUNDERSTORMS ON
THURSDAY THROUGH FRIDAY. LOCALLY HEAVY RAIN MAY DEVELOP...
AND A FEW SEVERE STORMS IS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY THROUGH THIS
EVENING.

In the hours before

Local storm report, Mar 26, 12:36 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1236 PM CDT MON MAR 26 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 PM     FLASH FLOOD      FREDERICKSBURG          30.27N 98.87W
03/26/2007                   GILLESPIE          TX   LAW ENFORCEMENT

            NUMEROUS ROADS CLOSED ACROSS COUNTY

1220 PM     FLASH FLOOD      LLANO                   30.75N 98.67W
03/26/2007                   LLANO              TX   LAW ENFORCEMENT

            NUMEROUS ROAD CLOSURES IN COUNTY

1225 PM     FLASH FLOOD      MEDINA                  29.80N 99.25W
03/26/2007                   BANDERA            TX   LAW ENFORCEMENT

            NUMEROUS ROAD CLOSURES IN COUNTY

1229 PM     FLASH FLOOD      KERRVILLE               30.04N 99.14W
03/26/2007                   KERR               TX   FIRE DEPT/RESCUE

            NUMEROUS ROADS CLOSED ACROSS THE COUNTY

&&

JPB
Local storm report, Mar 26, 12:54 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1254 PM CDT MON MAR 26 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     FLASH FLOOD      6 NNW COMSTOCK          29.76N 101.21W
03/26/2007                   VAL VERDE          TX   DEPT OF HIGHWAYS

            SEVERAL HIGHWAYS CLOSED IN COUNTY

0945 AM     FLASH FLOOD      20 NW UVALDE            29.42N 100.02W
03/26/2007                   UVALDE             TX   DEPT OF HIGHWAYS

            FM 334 CLOSED

&&

JPB
Local storm report, Mar 26, 1:38 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
138 PM CDT MON MAR 26 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0136 PM     FLASH FLOOD      2 S KERRVILLE           30.01N 99.14W
03/26/2007                   KERR               TX   BROADCAST MEDIA

            LOW WATER CROSSING FULL

&&

JPB

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 1:20 AM CDTFlash Flood WarningEWXVal Verde6 hr
Mar 26, 3:32 AM CDTFlash Flood WarningEWXEdwards4 hr
Mar 26, 4:14 AM CDTFlash Flood WarningEWXKinney3 hr
Mar 26, 5:52 AM CDTFlash Flood WarningEWXReal, Uvalde3 hr
Mar 26, 7:15 AM CDTFlash Flood WarningEWXEdwards, Kinney, Real, Uvalde, Val Verde4 hr
Mar 26, 9:31 AM CDTFlash Flood WarningEWXGillespie, Kerr, Llano3 hr
Mar 26, 10:47 AM CDTFlash Flood WarningEWXBandera88 min
Mar 26, 11:52 AM CDTFlash Flood WarningEWXBlanco, Burnet, Kendall3 hr
Mar 26, 11:52 AM CDTFlash Flood WarningEWXBlanco, Burnet3 hr
Mar 26, 12:15 PM CDTFlash Flood WarningEWXBandera, Kerr2 hr
Mar 26, 2:06 PM CDTTornado WarningEWXMedina24 min
Mar 26, 2:13 PM CDTFlash Flood WarningEWXBandera, Kerr2 hr
Mar 26, 2:27 PM CDTTornado WarningEWXMedina33 min
Mar 26, 2:30 PM CDTSevere Thunderstorm WarningEWXFrio15 min
Mar 26, 2:44 PM CDTTornado WarningEWXFrio31 min
Mar 26, 3:00 PM CDTFlash Flood WarningEWXBlanco, Kendall2 hr
Mar 26, 3:11 PM CDTSevere Thunderstorm WarningEWXAtascosa, Frio34 min
Mar 26, 3:22 PM CDTSevere Thunderstorm WarningEWXBexar, Medina23 min
Mar 26, 3:30 PM CDTFlash Flood WarningEWXBexar3 hr
Mar 26, 3:41 PM CDTSevere Thunderstorm WarningEWXAtascosa34 min
Mar 26, 3:44 PM CDTSevere Thunderstorm WarningEWXMaverick20 min
Mar 26, 4:14 PM CDTFlash Flood WarningEWXComal2 hr
Mar 26, 4:44 PM CDTSevere Thunderstorm WarningEWXBexar31 min
Mar 26, 5:38 PM CDTSevere Thunderstorm WarningEWXAtascosa22 min
Mar 26, 6:03 PM CDTFlash Flood WarningEWXCaldwell, Guadalupe3 hr
Mar 26, 6:12 PM CDTFlash Flood WarningEWXComal2 hr
Mar 26, 6:16 PM CDTFlash Flood WarningEWXWilson3 hr
Mar 26, 6:46 PM CDTFlash Flood WarningEWXGonzales3 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.